# SDR AU990751

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182F
- Engine: Cont O470K
- Propeller: Mcauly 2A34C66
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Ws 76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT WING SPAR CAP TOP ANGLE CONTAINED INTERGRANNULAR CORROSION IN THE AREA FROM WS 76 TO WS 118.
